Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


just saying good bye
avatar
dem24 posted:
cant do this anymore, it is time foe me to, i have been trying to things yo help people the best i could,. i have had tines in the past few weeks, i have had somethings to deal everything thing that i have written just foes to page two, i an bot the type if person to make people talk to them, i hate who i am as it is. its killing me to do this because i love you guys, take care
Reply
 
avatar
lexismom11 responded:
I hope you don't leave. I'm sorry you're having a difficult time. Don't hate yourself. If being here helps keeps you safe then please stay because it is important that you take care of yourself. I do read your posts, but I just don't always have the right words to say. That's why I don't respond to a lot of posts. I'm sure there are others here that are the same way. It's not that we want you to leave.
 
avatar
An_204274 replied to lexismom11's response:
bump


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.